# SDR C2XA09TY093

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 17,319 hours, 9,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT IN FOR A A-CHECK WHEN INSPECTION FOUND SEAT 12 BC UPPER WALL EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER AND OPS CHECK GOOD.
